# SDR AALA202109243808

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737
- Aircraft serial: 33323
- Aircraft time: 23,518 hours, 9,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT ON DOOR L1 THE SLIDE GIRT BAR RETAINER IS LOOSE. SO WHEN THE DOOR IS SHUT THE GIRT BAR DROPS FROM THE RETAINER. SECURED RETAINER ON L1 DOOR THE GIRT BAR IS SECURE AT ALL TIMES.
